Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 124, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 6:53 AM CDT for 4 counties in Mississippi. It was in force for 52 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2018, 6:53 AM CDT (11:53 UTC)
- Expired
- Apr 14, 2018, 7:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Madison County, MS, Rankin County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 57 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:55 AM CDT | TSTM WND DMG | Edwards, MS | TREE DOWNED IN EDWARDS. |
| Apr 14, 7:00 AM CDT | TSTM WND DMG | Utica, MS | TREE DOWNED IN UTICA. |
| Apr 14, 7:10 AM CDT | TSTM WND DMG | 2 Nne Jackson, MS | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 NNE JACKSON. LARGE PINE TREE DOWN ON LIVINGSTON ROAD. |
| Apr 14, 7:15 AM CDT | TSTM WND DMG | 4.0 Ne Jackson, MS | TREE DOWN ON POWER LINES. A NEARBY TRANSMITTER ALSO CAUGHT FIRE. |
| Apr 14, 7:25 AM CDT | TSTM WND DMG | 5 Ese Flora, MS | TREES AND POWER LINES DOWNED ON CEDAR HILL RD. |
| Apr 14, 7:34 AM CDT | TSTM WND GST 53 | 1 Nw Jackson, MS | GUST RECORDED AT THE HAWKINS FIELD ASOS. |
| Apr 14, 7:42 AM CDT | TSTM WND DMG | 3 Ssw Ridgeland, MS | POWER POLE SNAPPED ALONG WAYNELAND DRIVE. TRANSFORMER FIRE OCCURRED. |
| Apr 14, 7:44 AM CDT | TORNADO | 1 N Flowood, MS | NWS SURVEY TEAM FOUND AN EF1 TORNADO WITH MAXIMUM WINDS OF 90MPH, PATH LENGTH OF 6.15 MILES AND PATH WIDTH OF 50 YDS. THIS TORNADO BEGAN NEAR JACKSON PREPARATORY SCHOOL ALONG LAKELAND DRIVE AND TRACKED EAST-NORTHEAST JUST NORTH OF THE LAKELAND DRIVE. MOST OF T |
| Apr 14, 7:48 AM CDT | TSTM WND DMG | 2 Nne Jackson, MS | LARGE PINE TREE UPROOTED IN LAUREL WOOD SUBDIVISION. |
| Apr 14, 7:48 AM CDT | TSTM WND DMG | 3 Ene Flowood, MS | GUTTER DAMAGED AT THE WOODS AT LAKELAND APARTMENTS. |
| Apr 14, 7:48 AM CDT | TSTM WND DMG | 3 Ne Flowood, MS | SMALL TREES DOWNED IN LAURELWOOD, TREE DOWNED ALONG FLOWOOD DR. |
| Apr 14, 7:49 AM CDT | TSTM WND DMG | 3 Ne Flowood, MS | LARGE PINE TREE DOWN IN LAUREL WOOD SUBDIVISION. |
| Apr 14, 7:50 AM CDT | TSTM WND DMG | 4 Ene Flowood, MS | LARGE TREE BRANCH SNAPPED ALONG WIRTZ RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 10:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
335
WUUS54 KJAN 141153
SVRJAN
MSC049-089-121-163-141245-
/O.NEW.KJAN.SV.W.0124.180414T1153Z-180414T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
653 AM CDT SAT APR 14 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
West central Rankin County in central Mississippi...
Hinds County in central Mississippi...
Southeastern Yazoo County in central Mississippi...
Southwestern Madison County in central Mississippi...
* Until 745 AM CDT
* At 653 AM CDT, a severe thunderstorm was located over Edwards, or
14 miles west of Clinton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Bolton around 700 AM CDT.
Brownsville around 710 AM CDT.
Flora and Pocahontas around 720 AM CDT.
Annandale around 725 AM CDT.
Gluckstadt around 730 AM CDT.
Canton around 735 AM CDT.
Other locations impacted by this severe thunderstorm include Learned
and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 AM CDT for central,
southwestern and west central Mississippi.
LAT...LON 3223 9073 3225 9071 3226 9073 3230 9070
3235 9070 3234 9063 3237 9064 3245 9059
3248 9061 3251 9055 3265 9057 3283 9014
3232 9002 3205 9072
TIME...MOT...LOC 1153Z 233DEG 40KT 3234 9059
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DC1 follow-up statement
847
WWUS54 KJAN 141219
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
719 AM CDT SAT APR 14 2018
MSC163-141229-
/O.CAN.KJAN.SV.W.0124.000000T0000Z-180414T1245Z/
Yazoo MS-
719 AM CDT SAT APR 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YAZOO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 800 AM CDT for central
Mississippi. A tornado watch also remains in effect until 200 PM CDT
for central Mississippi.
LAT...LON 3238 9044 3254 9038 3266 9028 3267 9020
3270 9011 3232 9002 3215 9045
TIME...MOT...LOC 1219Z 240DEG 39KT 3255 9030 3231 9034
$$
MSC049-089-121-141245-
/O.CON.KJAN.SV.W.0124.000000T0000Z-180414T1245Z/
Rankin MS-Hinds MS-Madison MS-
719 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR WEST CENTRAL RANKIN...CENTRAL HINDS AND SOUTHWESTERN MADISON
COUNTIES...
At 719 AM CDT, severe thunderstorms were located along a line
extending from Flora to near Clinton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Annandale around 725 AM CDT.
Canton and Flowood around 735 AM CDT.
Madison and Ridgeland around 740 AM CDT.
Gluckstadt around 745 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 AM CDT for central
Mississippi. A tornado watch also remains in effect until 200 PM CDT
for central Mississippi.
LAT...LON 3238 9044 3254 9038 3266 9028 3267 9020
3270 9011 3232 9002 3215 9045
TIME...MOT...LOC 1219Z 240DEG 39KT 3255 9030 3231 9034
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:55 AM CDT, 58 minutes earlier.
Area forecast discussion, Apr 14, 5:55 AM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
555 AM CDT Sat Apr 14 2018
...SEVERE STORMS AND FLASH FLOODING CONTINUE TODAY ...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Ceilings will lower through the period as the cold front pushes
across the region. As showers and thunderstorms track across the
region MVFR/IFR conditions will continue to develop and will
linger as storms move through the TAF sites during the period. In
the wake of the front showers will decrease for tonight from the
west as clouds lift to VFR levels overnight. Winds will gust from
the south at 10 to 20 knots with gusts to around 25 knots, then
will switch around to the northwest during the day./17/
&&
.DISCUSSION...
Today through Tonight...
The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.
Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.
Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.
Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.
Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/
Sunday through Friday night:
A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.
Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 42 57 37 / 100 36 3 0
Meridian 74 45 59 37 / 96 75 5 1
Vicksburg 67 41 57 38 / 83 13 2 0
Hattiesburg 75 46 62 38 / 97 75 4 0
Natchez 68 41 59 37 / 88 16 1 0
Greenville 67 41 54 37 / 75 12 2 0
Greenwood 69 41 53 36 / 92 21 3 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through this evening for ARZ074-075.
&&
17Hazardous weather outlook, Apr 14, 4:33 AM CDT, 2 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 433 AM CDT Sat Apr 14 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037- 040>043-047-048-053-059>061-150945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren- Hinds-Claiborne-Jefferson-Adams-Franklin MS- 433 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Elevated TIMING...Today Severe storms capable of damaging winds, hail and tornadoes are possible for Saturday along and ahead of a cold front that will be moving across the region. Widespread rain of three to five inches with locally higher amounts is expected to lead to flash flooding for Saturday. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ030>033-038-039-044>046-049>052-054>058-062>066-072>074-150945- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake-Neshoba- Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 433 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Elevated TIMING...Today Severe storms capable of damaging winds up to 70 mph, golfball sized hail and tornadoes are expected Saturday along and ahead of a cold front that will be moving across the region. A strong tornado or two cannot be ruled out. Widespread rain of three to five inches with locally higher amounts is expected to lead to flash flooding for Saturday. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 14, 4:59 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 10 WNW PIONEER 32.77N 91.60W
04/13/2018 MOREHOUSE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG HWY 2 NEAR
THE MOREHOUSE AND WEST CARROL PARISH LINE.
POSSIBLE TORNADO.
&&
TWLocal storm report, Apr 14, 5:00 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM TSTM WND DMG 2 E MONTROSE 33.30N 91.46W
04/14/2018 CHICOT AR LAW ENFORCEMENT
TREES ON HOMES, STORE DAMAGED, AND TRAILERS
DESTROYED. POSSIBLE TORNADO.
&&
TWSpecial weather statement, Apr 14, 5:32 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
532 AM CDT SAT APR 14 2018
LAZ024-026-141115-
Catahoula LA-Concordia LA-
532 AM CDT SAT APR 14 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CONCORDIA AND
SOUTHWESTERN CATAHOULA PARISHES UNTIL 615 AM CDT...
At 532 AM CDT, Meteorologists were tracking a strong thunderstorm
near Larto, moving northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Mayna and Walters around 545 AM CDT.
Archie around 550 AM CDT.
Jonesville and Wildsville around 605 AM CDT.
Frogmore and Wallace Ridge around 610 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A tornado watch remains in effect until 600 AM CDT for northeastern
Louisiana.
LAT...LON 3130 9201 3129 9201 3130 9200 3131 9201
3132 9200 3133 9201 3154 9201 3174 9184
3156 9160 3125 9199 3126 9201 3127 9199
3128 9202
TIME...MOT...LOC 1032Z 220DEG 34KT 3138 9201
TWSpecial weather statement, Apr 14, 6:12 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
612 AM CDT SAT APR 14 2018
LAZ016-MSZ040-047-141145-
Madison LA-Warren MS-Issaquena MS-
612 AM CDT SAT APR 14 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON PARISH...
CENTRAL WARREN AND SOUTH CENTRAL ISSAQUENA COUNTIES UNTIL 645 AM
CDT...
At 612 AM CDT, Meteorologists were tracking a strong thunderstorm
near Le Tourneau, or 13 miles southwest of Vicksburg, moving
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Yokena around 615 AM CDT.
Vicksburg and Le Tourneau around 620 AM CDT.
Bovina around 635 AM CDT.
Other locations impacted by this storm include Mound and Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A tornado watch remains in effect until 800 AM CDT for northeastern
Louisiana...and southwestern and west central Mississippi.
LAT...LON 3221 9115 3221 9112 3224 9112 3225 9113
3224 9116 3254 9092 3236 9067 3235 9068
3235 9069 3234 9071 3233 9070 3210 9101
3212 9103 3213 9109 3219 9117
TIME...MOT...LOC 1112Z 221DEG 44KT 3221 9106
TWLocal storm report, Apr 14, 6:36 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM TSTM WND DMG 1 NNE PORTLAND 33.25N 91.51W
04/14/2018 ASHLEY AR LAW ENFORCEMENT
RAILROAD SIGNS AND OTHER SIGNS BLOWN OVER.
&&
CELocal storm report, Apr 14, 6:37 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG FOUNTAIN HILL 33.36N 91.86W
04/14/2018 ASHLEY AR LAW ENFORCEMENT
TREE AND POWER LINES DOWN ALONG HWY 160.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 36 min |
| Apr 13, 10:49 PM CDT | Tornado Warning | JAN | Washington | 56 min |
| Apr 13, 11:11 PM CDT | Special Weather Statement | JAN | Washington | 49 min |
| Apr 13, 11:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 46 min |
| Apr 14, 12:01 AM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| Apr 14, 3:45 AM CDT | Tornado Warning | JAN | Bolivar | 60 min |
| Apr 14, 3:49 AM CDT | Tornado Warning | JAN | Washington | 41 min |
| Apr 14, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 39 min |
| Apr 14, 4:16 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 44 min |
| Apr 14, 4:21 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 54 min |
| Apr 14, 4:49 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower | 46 min |
| Apr 14, 5:13 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 77 min |
| Apr 14, 6:12 AM CDT | Special Weather Statement | JAN | Warren | 33 min |
| Apr 14, 6:44 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| Apr 14, 7:07 AM CDT | Tornado Warning | JAN | Hinds, Madison | 53 min |
| Apr 14, 7:10 AM CDT | Special Weather Statement | JAN | Copiah | 50 min |
| Apr 14, 7:27 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 44 min |
| Apr 14, 7:43 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 62 min |
| Apr 14, 7:47 AM CDT | Tornado Warning | JAN | Rankin | 43 min |
| Apr 14, 8:24 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 51 min |
| Apr 14, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 62 min |
| Apr 14, 8:28 AM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 17 min |
| Apr 14, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 57 min |
| Apr 14, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 68 min |
| Apr 14, 9:11 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 79 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 89 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Neshoba, Oktibbeha, Winston | 59 min |
| Apr 14, 9:35 AM CDT | Special Weather Statement | JAN | Neshoba, Newton | 55 min |
| Apr 14, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 68 min |
| Apr 14, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 97 min |
| Apr 14, 9:54 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 81 min |
| Apr 14, 10:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 57 min |
| Apr 14, 10:06 AM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 54 min |
| Apr 14, 10:10 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 65 min |
| Apr 14, 10:40 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 65 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 56 min |
| Apr 14, 10:51 AM CDT | Tornado Warning | JAN | Lowndes | 24 min |
| Apr 14, 11:00 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 45 min |
| Apr 14, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 53 min |
| Apr 14, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 32 min |
| Apr 14, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 39 min |
| Apr 14, 12:10 PM CDT | Tornado Warning | JAN | Forrest | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.